# SDR MASA200200015

- Difficulty date: October 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 7,652 hours, 5,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 9342 FROM SAT TO DEN RETURNED TO FIELD DUE TO THE NLG WOULD NOT RETRACT WITH AN ASSOCIATED DISAGREE & DOOR MESSAGES. MX ADJUSTED THE NLG PROXIMITY SWITCH AND THE SYSTEM OPERATED NORMALLY. A/C DEPARTED WITHOUT FURTHER INCIDENT.
